# SDR AALA201911159002

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8800
- Aircraft time: 103 hours, 40 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Illuminated
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DEPARTURE WITH AUTO PILOT 2 AND A/THRUST ON GOT ECAM "AUTO FLT A/THR OFF" DISCONNECTED A/THR & AUTO PILOT 2. RESET A/THR & AP2 - GOT SAME ECAM. TURNED BOTH OFF AGAIN (A/THR & AP2). RESET A/THR AND AUTO PILOT 1 = NO ECAM. COMPLETED FLIGHT WITH A/THR AND AUTO PILOT 1 ON. MAINTENANCE REPORTS IAW AMM 73-25-34 EIU 2 BITE TEST OK. AMM 73-29-00 FADEC 2 BITE TEST OK. A/C OK FOR CONTINUED SERVICE.
